# SDR CA040708009

- Difficulty date: June 11, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 8,676 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SMALL CRACKS AT RIVETS, 4 PLACES, WERE FOUND ON THE RT FLAP.
